# SDR ABXA20151011160

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 57,709 hours, 42,682 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GALLEY SMOKE DETECTOR GOES OFF WITH NO SMOKE IN ACFT.  REPLACED SMOKE DETECTOR BATTERY.
